# SDR DU4R2006298

- Difficulty date: March 17, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1200-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON AFT CARGO COMPT LT TRANSITION PANEL BS 1200 - 1310.  REPAIRED TRANSITION PANEL BY FABRICATING AND INSTALLING 2 EACH REPAIR DOUBLERS 1" BY 1-3/4" BY 23" AND 1" BY 2-7/8" BY 24-1/2" FROM 7075-T6 .071 IAW B757 SRM 51-20-01 AND M/M 53-88-01-801.
